Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26068
Title: Magnetically warped discs in close binaries
Authors: Murray, JR
Chakrabarty, D
Wynn, GA
Kramer, L
First Published: 11-Sep-2002
Citation: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 2002, 335 (2), pp. 247-255
DOI Link: 10.1046/j.1365-8711.2002.05628.x
ISSN: 0035-8711
Links: http://hdl.handle.net/2381/26068
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.